# SDR AALA202202113119

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 16,072 hours, 6,173 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 3 ON LEFT HORIZONTAL STABILIZER (1 EA). REPLACED ELEVATOR HINGE-ARM END-FITTING NUMBER 3 ON LEFT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
